# SDR CA110620009

- Difficulty date: June 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 23,831 hours
- Engine: Ge CFM567B24
- System (JASC): 3110 · Instrument Panel
- Part: Pressure Switch
- Part number: 1225P62
- Condition: Failed
- Part time: 1,584 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT BELOW 80KTS THE FLIGHT CREW HAD AN A SYS FLIGHT CONTROL LOW PRESSURE LIGHT ILLUMINATE CAUSING THEM TO ABANDON THE TAKEOFF.  AFTER THE ACFT SAFELY RETURNED TO THE GATE MX CARRIED OUT THE FOLLOWING TASKS.  FIM 27-21, TASK 813 FINDING THE LOW PRESSURE LIGHT WARNING SWITCH ON FLIGHT CONTROL HYD MODULE A TO BE AT FAULT.  R & R SWITCH IAW AMM 27-09-61 AND ACFT WAS RETURNED TO SERVICE.
